Open Access

Nonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application


Full Text

Coming Soon.





Article Information

TitleNonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 90-96
MathSciNet MR1928838
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Andrej V. Zavorotinskij, Nonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application, Methods Funct. Anal. Topology 8 (2002), no. 3, 90-96.


BibTex

@article {MFAT204,
    AUTHOR = {Zavorotinskij, Andrej V.},
     TITLE = {Nonlocal parameter-elliptic boundary value problems for general systems in complete scales of Banach spaces of distributions and their application},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {90-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=204},
}


All Issues